Alert archive / Kansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 239, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Aug 4, 2023, 1:10 AM CDT for Finney County, Gray County, Haskell County, Kansas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2023, 1:10 AM CDT (06:10 UTC)
- Expired
- Aug 4, 2023, 2:00 AM CDT
- In force
- 50 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Finney County, KS, Gray County, KS, Haskell County, KS
The radar
The Dodge City radar (KDDC), 73 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 9:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 6.2 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2508 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
038
WUUS53 KDDC 040610
SVRDDC
KSC055-069-081-040700-
/O.NEW.KDDC.SV.W.0239.230804T0610Z-230804T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
110 AM CDT Fri Aug 4 2023
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
South central Finney County in southwestern Kansas...
Southwestern Gray County in southwestern Kansas...
Northeastern Haskell County in southwestern Kansas...
* Until 200 AM CDT.
* At 109 AM CDT, a severe thunderstorm was located 8 miles north of
Sublette, moving east at 15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will remain over mainly rural areas of
south central Finney, southwestern Gray and northeastern Haskell
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3749 10093 3773 10099 3791 10059 3753 10049
TIME...MOT...LOC 0609Z 251DEG 8KT 3760 10089
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TURNER2 follow-up statements
204
WWUS53 KDDC 040628
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
128 AM CDT Fri Aug 4 2023
KSC055-069-081-040700-
/O.CON.KDDC.SV.W.0239.000000T0000Z-230804T0700Z/
Finney KS-Gray KS-Haskell KS-
128 AM CDT Fri Aug 4 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTH CENTRAL FINNEY...SOUTHWESTERN GRAY AND NORTHEASTERN HASKELL
COUNTIES...
At 128 AM CDT, a severe thunderstorm was located 8 miles northwest of
Copeland, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Copeland and Tice.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3749 10093 3773 10099 3791 10059 3753 10049
TIME...MOT...LOC 0628Z 253DEG 17KT 3764 10072
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TURNER868
WWUS53 KDDC 040650
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
150 AM CDT Fri Aug 4 2023
KSC055-069-081-040700-
/O.EXP.KDDC.SV.W.0239.000000T0000Z-230804T0700Z/
Finney KS-Gray KS-Haskell KS-
150 AM CDT Fri Aug 4 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FINNEY...
SOUTHWESTERN GRAY AND NORTHEASTERN HASKELL COUNTIES WILL EXPIRE AT
200 AM CDT...
The severe thunderstorm which prompted the warning is moving out of
the warned area, and is weakening below severe limits. Therefore,
the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern Kansas.
LAT...LON 3749 10093 3773 10099 3791 10059 3753 10049
TIME...MOT...LOC 0650Z 251DEG 8KT 3765 10067
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 1:09 AM CDT, 1 minute earlier.
Area forecast discussion, Aug 4, 1:09 AM CDT, 1 minute before
Area Forecast Discussion National Weather Service Dodge City KS 109 AM CDT Fri Aug 4 2023 ...Updated for aviation... .SHORT TERM...(This evening through Friday night) Issued at 202 PM CDT Thu Aug 3 2023 Main focus this afternoon will be overnight convection. At 18z today a surface boundary/cold front was located south of the Oklahoma border and extended from the Panhandle of Texas into South Central Kansas. Several of the CAMs along with nearly 50% of the HREF ensembles develop convection near this boundary across southeast Colorado late today given the afternoon instability, a moist easterly upslope flow and low level 0-1km moisture convergence as an upper level trough exits the Rockies and moves out into the West Central High Plains. Key item of interest is that afternoon convection near this boundary and ahead of an upper level trough was already developing over the Raton Mesa at 18z. Given this verification, location of the surface boundary and high theta-e ridge axis being located north of the boundary and in extreme southwest Kansas will be expanding the higher probability for storms tonight (50-70%) southward all the way to the Oklahoma border and favor the HRRR trends for convection moving into southwest Kansas between 01z and 03z. Although the northern storms that will be crossing west central and north central Kansas will have a higher probability of producing heavy rainfall given current precipitable water values 1.5 or higher… any storm this evening across western Kansas will be capable of producing wind gusts in excess of 60 mph. Hail may also be possible prior to sunset and given the current timing it appears that the better chances for this large hail will be near or west of the Colorado border. These thunderstorms will increase in coverage as they cross western Kansas, especially near and north of the mid level baroclinic zone that will be located north and east of the Dodge City area. This would be an area later shifts may wish to monitor for possible water issues if widespread convection does occur and lingers for several hours after midnight. This overnight convection will taper off early Friday morning east of Dodge City. Confidence is low (<30%) on when the exact timing of when this precipitation will end but based on the latest CAMS this precipitation should end by 15z Friday at the latest. As the convection ends the skies will clear. Given the potential cloud cover on Friday, early morning convection and where the clusters of the SREF temperature plumes are forecast to be am currently leaning towards to cooler 25th to 50th percentile NBM guidance for highs. For Friday night will be monitoring another upper wave moving out of the Rockies and into the West Central High Plains which will once again bring with it another round of thunderstorms to southwest Kansas. At this time am unsure just how quickly the atmosphere will recover from the previous nights convection but the potential does exist that a few of these storms could be strong or even marginally severe in the evening as they move into west central Kansas. .LONG TERM...(Saturday through Thursday) Issued at 202 PM CDT Thu Aug 3 2023 Main items of interest in the later periods will be that the wet weather pattern will continue through early next week and temperatures will be unseasonably cool. For the start of the weekend period the ensemble trends remain similar to the past several runs with an upper ridge building over the Western United States. This will allow a northwest flow aloft across Western Kansas to develop while at the surface a southeasterly upslope flow will be establishing itself across southwest Kansas and eastern Colorado. Both the ECMWF and GFS ensembles continue to indicate a decent upper level trough exiting the Rockies and moving out into the Plains Saturday night and given the environmental setup conditions will be favorable for widespread rainfall along with strong damaging winds and hail. At this time, it is still a little early to pinpoint the exact track of these storms as they cross western Kansas but based on the general location of the 700mb temperature gradient and 850mb winds from ensembles and the latest deterministic runs it looks like most of western Kansas will have the best opportunity (60% to 70%) for precipitation. Strong to severe thunderstorms along with widespread rainfall can also be expected with these storms Saturday night. From Sunday through early next week the only big changes in the weather pattern will the location of the mid level baroclinic zone. Typically, what happens is that with each cluster of overnight thunderstorms the mid levels cool and then when our next in a series of upper level waves move out into the plains the track of the next cluster of strong to severe thunderstorms will end up being further south. This is not always the case but does happen often. The latest guidance now appears to be picking up on this trend with the highest chances for precipitation Saturday night (>50%) northeast of the Dodge City area decreasing to less than 30 percent by Monday. Southwest of Dodge City the chances will increase from <30% Saturday night to >50% for Sunday night and Monday night. This wet weather pattern should be coming to an end by the middle of next week as the upper level trough over the Western United States moves east towards the Rockies. As for temperatures...a cold front will drop south into the panhandle of Texas and western Kansas Friday night with a reinforcement of cooler air invading southwest Kansas late this weekend following our Saturday night widespread rain event. This cooler air will then remain in place as several more opportunities for convection crosses southwest Kansas through early next week. Cloud cover combined with the reinforcement of cooler air late this weekend into early next week will favor unseasonably cool temperatures (highs on Monday only in the upper 70s to mid 80s) for all of western Kansas. Warmer temperatures will start to return towards mid week as the precipitation chances end and an upper ridge starts to build into the Rockies. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 105 AM CDT Fri Aug 4 2023 A line of t-storms will move across KGCK/KDDC and KHYS through 09z, with west to northwesterly wind gusts to 40 kts and heavy rain. Outside the storms, expect generally east to northeast winds and VFR conditions. && .PRELIMINARY POINT TEMPS/POPS... DDC 67 90 68 92 / 60 10 20 20 GCK 66 89 67 91 / 60 10 20 20 EHA 64 92 66 92 / 30 0 10 10 LBL 67 92 68 92 / 20 10 20 10 HYS 68 88 68 90 / 90 20 30 20 P28 72 94 72 95 / 30 20 20 20 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Finch
Hazardous weather outlook, Aug 3, 4:19 AM CDT, 20 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 419 AM CDT Thu Aug 3 2023 KSZ030-031-043>046-061>066-074>081-084>090-040930- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 419 AM CDT Thu Aug 3 2023 /319 AM MDT Thu Aug 3 2023/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight There is a chance of thunderstorms later this evening and tonight. These could be severe with large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Friday through Wednesday There are thunderstorm chances every evening and overnight period through Wednesday, with the exception of Sunday. These storms could be severe with large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed later today and tonight. finch
In the hours before
Special weather statement, Aug 3, 11:43 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1143 PM CDT Thu Aug 3 2023
KSZ043-062-063-074>077-084>086-040530-
Gray KS-Seward KS-Finney KS-Stanton KS-Kearny KS-Stevens KS-Grant KS-
Scott KS-Haskell KS-Morton KS-
1143 PM CDT Thu Aug 3 2023
...Strong thunderstorms will impact portions of northwestern Seward,
northeastern Morton, southern Kearny, Finney, Grant, south central
Scott, Stevens, eastern Stanton, northwestern Gray and Haskell
Counties through 1230 AM CDT...
At 1142 PM CDT, Doppler radar was tracking strong outflow winds from
thunderstorms along a line extending from near Friend to 11 miles
southeast of Johnson City. Movement was southeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph. Areas of blowing dust are
likely.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Hugoton, Garden City, Ulysses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern and west central Kansas.
&&
LAT...LON 3748 10187 3774 10156 3774 10153 3777 10153
3829 10089 3805 10031 3705 10133
TIME...MOT...LOC 0442Z 306DEG 41KT 3821 10089 3741 10167
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Aug 3, 11:52 PM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1052 PM MDT Thu Aug 3 2023
KSZ061-040530-
Hamilton KS-
1052 PM MDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of Hamilton County
through 1130 PM MDT...
At 1051 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Holly, or 11 miles southwest of Coolidge, moving east
at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
1052 PM MDT Thu Aug 3 2023
...A strong thunderstorm will impact port SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Coolidge around 1110 PM MDT.
Other locations in the path of this storm include Syracuse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 300 AM MDT for
southwestern Kansas.
&&
LAT...LON 3826 10204 3826 10174 3778 10160 3775 10204
TIME...MOT...LOC 0451Z 255DEG 31KT 3793 10215
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Aug 3, 11:54 PM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1154 PM CDT Thu Aug 3 2023
KSZ043-044-040545-
Lane KS-Scott KS-
1154 PM CDT Thu Aug 3 2023
...A strong thunderstorm will impact portions of northeastern Scott
and northwestern Lane Counties through 1245 AM CDT...
At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm near
Scott State Lake, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Manning, Healy and Shields.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
west central Kansas.
&&
LAT...LON 3870 10042 3848 10042 3849 10092 3870 10094
TIME...MOT...LOC 0454Z 268DEG 18KT 3863 10084
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Aug 4, 12:08 AM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1208 AM CDT Fri Aug 4 2023
KSZ030-043>045-062>064-077-040600-
Gray KS-Finney KS-Hodgeman KS-Trego KS-Kearny KS-Lane KS-Scott KS-
Ness KS-
1208 AM CDT Fri Aug 4 2023
...Strong thunderstorms will impact portions of northeastern Kearny,
Finney, Scott, western Ness, northwestern Hodgeman, southwestern
Trego, Lane and northern Gray Counties through 100 AM CDT...
At 1207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Healy to near Garden City.
Movement was east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Healy around 1220 AM CDT.
Other locations in the path of these storms include Pierceville,
Dighton, Shields, Charleston, Pendennis, Cimarron, Ingalls and
Alamota.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southwestern and west central Kansas.
&&
LAT...LON 3874 10000 3765 10035 3802 10133 3826 10124
3827 10112 3856 10113 3870 10108 3870 10016
3875 10015
TIME...MOT...LOC 0507Z 288DEG 24KT 3866 10070 3796 10086
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Aug 4, 12:22 AM CDT, 48 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1222 AM CDT Fri Aug 4 2023
KSZ061>063-075-040600-
Finney KS-Kearny KS-Hamilton KS-Grant KS-
1222 AM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of southeastern
Hamilton, southern Kearny, southwestern Finney and northeastern Grant
Counties through 100 AM CDT/MIDNIGHT MDT/...
At 1221 AM CDT/1121 PM MDT/, Doppler radar was tracking a strong
thunderstorm 10 miles southwest of Lakin, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lakin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT/300 AM
MDT/ for southwestern Kansas.
&&
LAT...LON 3805 10142 3783 10084 3774 10103 3774 10109
3771 10109 3759 10133 3781 10163
TIME...MOT...LOC 0521Z 241DEG 21KT 3780 10134
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
TURNERSpecial weather statement, Aug 4, 12:46 AM CDT, 24 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1246 AM CDT Fri Aug 4 2023
KSZ030-031-044>046-040630-
Rush KS-Trego KS-Lane KS-Ellis KS-Ness KS-
1246 AM CDT Fri Aug 4 2023
...A strong thunderstorm will impact portions of northern Ness,
Trego, northeastern Lane, northwestern Rush and western Ellis
Counties through 130 AM CDT...
At 1246 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Utica, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Trego Center around 105 AM CDT.
Other locations in the path of this storm include Cedar Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
central and west central Kansas.
&&
LAT...LON 3856 9938 3856 10026 3870 10029 3870 10015
3913 10015 3913 9945
TIME...MOT...LOC 0546Z 264DEG 49KT 3876 10020
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
TURNERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 11:14 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny, Stanton | 46 min |
| Aug 3, 11:24 PM CDT | Special Weather Statement | DDC | Scott | 51 min |
| Aug 3, 11:43 PM CDT | Special Weather Statement | DDC | Finney, Grant, Haskell, Stevens | 47 min |
| Aug 3, 11:52 PM CDT | Special Weather Statement | DDC | Hamilton | 38 min |
| Aug 3, 11:54 PM CDT | Special Weather Statement | DDC | Lane | 51 min |
| Aug 4, 12:08 AM CDT | Special Weather Statement | DDC | Finney, Gray, Lane, Scott | 52 min |
| Aug 4, 12:22 AM CDT | Special Weather Statement | DDC | Kearny | 38 min |
| Aug 4, 12:46 AM CDT | Special Weather Statement | DDC | Trego | 44 min |
| Aug 4, 12:49 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Kearny | 41 min |
| Aug 4, 1:17 AM CDT | Special Weather Statement | DDC | Hodgeman, Ness | 43 min |
| Aug 4, 1:34 AM CDT | Special Weather Statement | DDC | Ellis, Trego | 41 min |
| Aug 4, 1:37 AM CDT | Special Weather Statement | DDC | Gray | 38 min |
| Aug 4, 1:53 AM CDT | Special Weather Statement | DDC | Rush | 52 min |
| Aug 4, 2:00 AM CDT | Special Weather Statement | DDC | Edwards, Ford | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.